Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 22, NWS Wilmington, OH

May 10, 2014Clermont County, Ohio; Bracken County, Campbell County, Pendleton County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at May 10, 2014, 3:24 PM EDT for Clermont County, Ohio; Bracken County, Campbell County, Pendleton County, Kentucky. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2014, 3:24 PM EDT (19:24 UTC)
Expired
May 10, 2014, 4:00 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bracken County, KY, Campbell County, KY, Pendleton County, KY, Clermont County, OH

The radar

The Cincinnati radar (KILN), 77 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 3:29 PM EDTTSTM WND DMG6 Sse New Richmond, KYFEW LARGE TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
525 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WUUS51 KILN 101924
SVRILN
KYC023-037-191-OHC025-102000-
/O.NEW.KILN.SV.W.0022.140510T1924Z-140510T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
324 PM EDT SAT MAY 10 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  NORTHWESTERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
  NORTHEASTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...

* UNTIL 400 PM EDT.

* AT 320 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  CAMPBELL COUNTY LAKE...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  CAMPBELL...NORTHEASTERN PENDLETON...NORTHWESTERN BRACKEN AND
  SOUTHERN CLERMONT COUNTIES...INCLUDING GUBSER MILL...CALIFORNIA...
  PEACH GROVE...MENTOR...MOUNT AUBURN...IVOR...MOSCOW...NEVILLE...
  FOSTER...SALTAIR...WILLOW GROVE AND POINT ISABEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3881 8442 3883 8442 3882 8444 3882 8445
      3884 8446 3896 8435 3892 8404 3885 8404
      3872 8406
TIME...MOT...LOC 1924Z 285DEG 26KT 3889 8432

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
959 
WWUS51 KILN 101936
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EDT SAT MAY 10 2014

KYC023-037-191-OHC025-102000-
/O.CON.KILN.SV.W.0022.000000T0000Z-140510T2000Z/
PENDLETON KY-BRACKEN KY-CAMPBELL KY-CLERMONT OH-
336 PM EDT SAT MAY 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN CLERMONT...CAMPBELL...NORTHWESTERN BRACKEN AND
NORTHEASTERN PENDLETON COUNTIES...

AT 333 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR IVOR...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CAMPBELL...NORTHEASTERN
PENDLETON...NORTHWESTERN BRACKEN AND SOUTHERN CLERMONT COUNTIES...
INCLUDING NEVILLE...FOSTER...SALTAIR...WILLOW GROVE...POINT ISABEL...
BRADFORD...CHILO...JOHNSVILLE...FELICITY...ROCK SPRINGS...WOOLCUTT
AND UTOPIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3881 8442 3895 8423 3892 8404 3885 8404
      3872 8406
TIME...MOT...LOC 1936Z 285DEG 26KT 3887 8421

HAIL...1.00IN
WIND...60MPH

$$
269 
WWUS51 KILN 101959
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT SAT MAY 10 2014

KYC023-037-191-OHC025-102010-
/O.EXP.KILN.SV.W.0022.000000T0000Z-140510T2000Z/
PENDLETON KY-BRACKEN KY-CAMPBELL KY-CLERMONT OH-
359 PM EDT SAT MAY 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLERMONT...
CAMPBELL...NORTHWESTERN BRACKEN AND NORTHEASTERN PENDLETON COUNTIES
HAS EXPIRED...

THE STORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3881 8442 3895 8423 3892 8404 3885 8404
      3872 8406
TIME...MOT...LOC 2000Z 285DEG 26KT 3882 8399

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:36 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 10, 1:36 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
136 PM EDT SAT MAY 10 2014

.SYNOPSIS...
A WAVE OF LOW PRESSURE TRAVELING ALONG A FRONTAL BOUNDARY WILL
PROVIDE NUMEROUS SHOWERS AND THUNDERSTORMS TODAY MAINLY OVER
SOUTHERN LOCATIONS. ANOTHER DISTURBANCE WILL BRING A CHANCE FOR
MORE SHOWERS AND THUNDERSTORMS ON SUNDAY. DRIER WEATHER IS
EXPECTED FOR MONDAY WHEN A WARM FRONT IS FORECAST TO BE
POSITIONED OVER THE GREAT LAKES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SLOWLY MOVING COLD FRONT ACROSS NORTHERN OHIO AND INDIANA WILL
CONTINUE TO SHIFT EAST THROUGH THE AFTERNOON. SOUTH OF THIS
FRONT...SHOWERS WILL CONTINUE THROUGH THE MID MORNING WITH AN
OVERALL WEAKENING TREND INTO THE LATE MORNING AS ONE DISTURBANCE
PASSES TO OUR SOUTHEAST. REDEVELOPMENT OR AN INCREASE IN COVERAGE
OF SHOWERS WITH ISOLATED THUNDERSTORMS IS EXPECTED DURING THE
EARLY AFTERNOON AS ANOTHER DISTURBANCE MOVES WEST TO EAST ACROSS
OUR AREA. RAMPED UP POPS DURING THE EARLY AFTERNOON TO LIKELY
SOUTH OF THE FRONT...MAINLY ALONG AND SOUTH OF INTERSTATE 71.
THESE SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY
RAINFALL WITH PWAT VALUES SAMPLED BY THE ILN 12Z SOUNDING AROUND
1.25 INCHES WITH A THIN/WARM CAPE PROFILE. ANY RADAR ECHOES
EXCEEDING 40 DBZ WILL LIKELY PRODUCE HEAVY DOWNPOURS WITH
VISIBILITIES UNDER A MILE. BASED ON THE FACT THAT SOME LOCATIONS
HAVE RECEIVED AN INCH OF RAINFALL IN THE PAST 24 HOURS WITH ADDITIONAL
LOCALIZED AMOUNTS OF 1 TO 2 INCHES OF RAINFALL POSSIBLE INTO THE
AFTERNOON...WILL MENTION HEAVY RAIN POTENTIAL IN THE HWO.

PRECIPITATION WILL BEGIN TO SHIFT EAST OF OUR AREA ALONG WITH THE
DISTURBANCE DURING THE LATE AFTERNOON. LOWERED HIGH TEMPERATURES BY
A FEW DEGREES ALONG AND SOUTH OF THE INTERSTATE 71 CORRIDOR DUE TO
THE ONGOING PRESENCE OF CLOUD COVER AND SHOWERS...AND A MORE
PROLONGED EXPECTATION OF THESE SHOWERS NOW INTO THE AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
FRONTAL ZONE WILL CONTINUE TO MOVE EAST AND WEAKEN TONIGHT. THIS
WILL ALLOW SHOWERS AND THUNDERSTORMS TO END EARLY TONIGHT. MODELS
INDICATE THAT A WARM FRONT WILL DEVELOP AND LIFT NORTHWARD ACROSS
THE AREA ON SUNDAY. THOUGH MODEL QPF IS LESS ROBUST FOR THIS
SYSTEM THAN ON PREVIOUS RUNS...HAVE KEPT A CHANCE OF SHOWERS AND
THUNDERSTORMS FOR SUNDAY.

FOR MONDAY...MODELS SHOW WARM FRONT OVER THE GREAT LAKES. THIS
REGIME SHOULD PROVIDE MAINLY DRY WEATHER...THOUGH ISOLATED
THUNDERSTORMS MAY POP UP IN NORTHERN LOCATIONS CLOSER TO THE
FRONT.

TEMPERATURES WILL STAY ABOVE NORMAL. HIGHS AROUND 80 ARE FORECAST
FOR SUNDAY...AND LOWER 80S MONDAY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
RIDGE OF HIGH PRESSURE IN THE WAKE OF A WARM FRONT WILL BUILD IN
WITH INCREASING MOISTURE TO THE OHIO VALLEY THROUGH WEDNESDAY. ON
WEDNESDAY...A COLD FRONT WILL BE CROSSING THE REGION EARLY...WITH
SIGNIFICANTLY COOLER TEMPERATURES FOUND BEHIND IT ON THIS DAY AND
THURSDAY.

MODELS WERE LEANING TOWARDS THE SLOWER AND LESS AMPLIFIED ECMWF
ENSEMBLE SOLUTION BUT STILL HAD THE COLD FRONT THROUGH WESTERN
OHIO BY 12Z WED. THE HIGH TEMPS WED DID NOT AGREE WITH THEIR SFC
PROGS AND I COULD NOT COME IN LINE WITH THE 80 DEG AT CMH NOTED
FROM ECMWF. TOOK YESTERDAYS FORECAST AND BLENDED WITH THE
GFS/ECMWF...LEANING HEAVILY ON PREVIOUS COLDER FORECAST. THURSDAY
SHOULD BE THE COLDEST DAY IN THE FORECAST WITH HIGHS IN THE LOW TO
MID 60S. EVEN WITH A CONTINUED COLD ADVECTION PATTERN ON
FRIDAY...READINGS SHOULD BE AT LEAST A FEW DEGREES WARMER.
OVERNIGHT LOWS IN THE 60S MONDAY WILL DROP TO THE 50S TUESDAY AND
ROUND OUT THE WEEK IN 40S.

THE HIGHEST CHANCE FOR SHOWERS WILL OCCUR WITH THE FROPA TUES AND
EARLY WED. I DID NOT INCLUDE THUNDER MONDAY NIGHT THINKING THAT THE
WARM SECTOR SHOWERS WOULD BE VERY SPOTTY AND OCCUR UNDERNEATH THE
UPPER RIDGE. ONCE THE THUNDER THREAT PASSED ON WEDNESDAY IN THE WAKE
OF THE FRONT...SHOWERS WOULD BE POSSIBLE IN THE COLD POOL THURSDAY
AND TO A LESSER EXTENT FRIDAY...BOTH DUE TO THE DAYTIME SUN HITTING
A COOL AND MOIST COLUMN.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
A LINE OF SHOWERS AND THUNDERSTORMS WILL SLOWLY SHIFT
SOUTHEASTWARD THROUGH THE AFTERNOON. THE BACK EDGE OF THIS
ACTIVITY HAS REACHED KDAY AND WILL REACH OUR REMAINING TERMINALS
BY AROUND 20Z. UNTIL THAT TIME...MVFR CIGS AND VSBYS WILL BE
LIKELY WITH OCCASIONAL IFR VSBYS IN HEAVIER PRECIPITATION.

VFR CONDITIONS ARE EXPECTED THIS EVENING THROUGH THE EARLY
MORNING. FOG DEVELOPMENT WILL BE POSSIBLE BEFORE SUNRISE WITH MANY
AREAS HAVING SEE RAINFALL TODAY...AND CLEARING SKIES TONIGHT. THIS
FOG WILL BURN OFF AFTER SUNRISE SUNDAY. ADDITIONAL SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE MIDDAY SUNDAY. HOWEVER...AT THIS
TIME IT APPEARS THE COVERAGE WILL BE LOW.

OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY AND TUESDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...LATTO
SHORT TERM...CONIGLIO
LONG TERM...FRANKS
AVIATION...LATTO/PADGETT
Hazardous weather outlook, May 10, 9:48 AM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
948 AM EDT SAT MAY 10 2014

INZ058-059-066-073>075-080-KYZ089>100-OHZ054>056-060>065-070>074-
077>082-088-111400-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
948 AM EDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE
THROUGH THE EARLY AFTERNOON. LOCALLY HEAVY RAINFALL COULD OCCUR IN
LOCATIONS THAT RECEIVED UP TO AN INCH OF RAIN SINCE LAST NIGHT.
THIS COULD PRODUCE LOCALIZED MINOR FLOODING ISSUES LATER THIS
MORNING AND INTO THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-OHZ026-034-035-042>046-051>053-111400-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-
948 AM EDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 10, 2:13 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
213 PM EDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     HEAVY RAIN       CANAL WINCHESTER        39.85N 82.82W
05/10/2014  M1.07 INCH       FRANKLIN           OH   TRAINED SPOTTER

&&

ASL
Local storm report, May 10, 2:14 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
214 PM EDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       4 W WILMINGTON          39.44N 83.91W
05/10/2014  M1.26 INCH       CLINTON            OH   NWS EMPLOYEE

            RAINFALL TOTAL SO FAR TODAY.

&&

ANOVAK
Special weather statement, May 10, 2:54 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
254 PM EDT SAT MAY 10 2014

KYZ091>093-101945-
KENTON KY-BOONE KY-CAMPBELL KY-
254 PM EDT SAT MAY 10 2014

...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...BOONE AND KENTON
COUNTIES THROUGH 345 PM EDT...

AT 250 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RICHWOOD...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...INDEPENDENCE...TAYLOR
MILL AND ALEXANDRIA.

ALSO...RICEDALE...EDGEWOOD...BANK LICK...ATWOOD...WHITE TOWER...
LATONIA LAKES...FAIRVIEW...RYLAND HEIGHTS...COLD SPRING AND VISALIA
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3900 8430 3881 8442 3891 8473 3906 8463

ASL
Special weather statement, May 10, 3:18 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
318 PM EDT SAT MAY 10 2014

KYZ090-092-093-095>097-OHZ078-079-101945-
KENTON KY-PENDLETON KY-BRACKEN KY-CAMPBELL KY-GALLATIN KY-GRANT KY-
BROWN OH-CLERMONT OH-
318 PM EDT SAT MAY 10 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CLERMONT...
WESTERN BROWN...NORTHERN GRANT...EASTERN GALLATIN...CAMPBELL...
NORTHWESTERN BRACKEN...NORTHERN PENDLETON AND KENTON COUNTIES THROUGH
345 PM EDT...

AT 316 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BLAIRSVILLE TO MORNING VIEW TO MUNK...MOVING EAST AT
25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW RICHMOND...
AMELIA...BUTLER...BETHEL AND FALMOUTH.

ALSO...SHERMAN...GUBSER MILL...LINDALE...CALIFORNIA...
GARDNERSVILLE...NORTHCUTT...MENTOR...NICHOLSVILLE...PEACH GROVE AND
BANTAM ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3871 8479 3872 8479 3871 8481 3872 8486
      3879 8468 3878 8466 3881 8461 3883 8461
      3886 8453 3904 8436 3903 8432 3907 8431
      3902 8382 3881 8403 3866 8436

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 3:18 PM EDTSpecial Weather StatementILNClermont27 min
May 10, 3:39 PM EDTSpecial Weather StatementILNBrown36 min
May 10, 3:52 PM EDTSpecial Weather StatementILNAdams23 min
May 10, 4:12 PM EDTAreal Flood AdvisoryILNBrown, Clermont3 hr
May 10, 4:16 PM EDTSpecial Weather StatementILNAdams29 min
May 10, 4:32 PM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto3 hr
May 10, 4:44 PM EDTSpecial Weather StatementILNScioto31 min
May 10, 5:08 PM EDTSpecial Weather StatementILNScioto37 min
May 9, 8:12 PM EDTSpecial Weather StatementILNCarroll, Gallatin33 min
May 9, 8:39 PM EDTSpecial Weather StatementILNBoone, Gallatin, Grant, Kenton, Owen36 min
May 9, 9:13 PM EDTSpecial Weather StatementILNBracken, Grant, Pendleton, Robertson47 min
May 9, 9:56 PM EDTSpecial Weather StatementILNMason, Robertson34 min
May 10, 2:54 PM EDTSpecial Weather StatementILNCampbell, Kenton51 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.